# SDR IPXA2573885

- Difficulty date: June 3, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 24,317 hours, 16,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO BAY BS 680 STR 24R FRAME IS DENTED,  REMOVED DAMAGE AND REPAIRED FRAME IAW 53-00-07-2R5, DETAIL III.
